# SDR DLM88010448

- Difficulty date: March 18, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 35,711 hours, 29,778 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER T/O , SMOKE DETECTOR IN AFT LAV WENT OFF. AFT F/A REPORTED SMOKE SMELL AS ELECTRICAL. FWD F/A COULD SMELL SMOKE AS WELL. BY THE TIME WE RETURNED FOR LANDING, SMOKE DISSAPATED.  PERFORMED DUCT BURN OUT
